Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes dull pain in the lower back while on Azithromycin?

Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

default
Posted on Fri, 12 May 2017 in Kidney Conditions
Question: Taking azithromycin for pneumonia. My stomach has not been handling it so well which has happened when I took these pills before. But now I'm having dull to somewhat very painful twinges in my lower back. I can't sleep and I can't eat. Should I be concerned the pain is from my kidneys or is it more likely from gas/irritated bowels.
doctor
Answered by Dr. Geeta Sundar 10 minutes later
Brief Answer:
It is just gastric irritation caused by Azithromycin.

Detailed Answer:
Hi welcome to Health care magic,
It is just gastric irritation caused by Azithromycin.
Take Omeprazole 20 twice a day with a liquid antacid for 3 days and you will be fine. Next time you take Azithromycin take it after the acidity medication.
Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Pneumonia

doctor1 MD

Husband just recently had pneumonia and was in the hospital for 5 day he is now home and hasnt smoked in 15 days yah, his blood pressure is crazy he is on medication and he just took it and its 112 ove 68 is this good or bad, I worry that its to low he say he feels fine, he was taking predisone and antibodicts for his pneumonia and copd, could he be getting sick again ?

doctor1 MD

i just came from the doctor and i have been experiencing severe pains on the right side of my ribs.. its hurts to the touch and when i inhale..the doctor said it might be my gall bladder since i have a urinary tract infection or it might be pneumonia..so she gave me some antibiotics and some pain killers and said it should clear everything up because it will take care of both if its either one of those that is causing my pain..my question is is it normal to experience such severe pains on my right side when having a urinary tract infection or should i go to the hospital..is my gall bladder bursting? about how long would it take to get better while on antibiotics

doctor1 MD

I have a paralysis of long thoracic nerve (right arm) 25 years, winged scapula etc. Take 3600mg Neurontin daily. Had pneumonia in February, still not breathing well, sats of 92. Pleural thickening raised diaphragm, painful, tired, short of breath, partially collapsed lung. Have been told, all will sort itself, or my body will just adjust & get used as it has my thoracic nerve dying. Doc mentioned something beginning with Ac----- something, lungs are tight, I want to breathe in, but a nerve, maybe connected to the thoracic nerve is preventing me from filling my lungs. So much to take in, I am 45, I spent 6 years welding in shipyards, breathing lead fumes, zinc fumes, iron filings & have worked with asbestos. No blockage inside lung, been told, there is something stopping me breathing in. Any ideas what could be up with me?

doctor1 MD

I have had chest pain in my lower left lung on and off for the past 6 months or so. Before this I had pneumonia which was misdiagnosed for 6 weeks and ended up on three courses of antibiotics. I was just wondering what the chest pain is. I have lost my faith in my doctors due to being misdiagnosed for so long and would just like a reasonable answer.

doctor1 MD

I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but tonight I am again fighting to stay awake. I saw my Doctor yesterday, she did a blood test . Thank you, XXXX

doctor1 MD

Hi Doctor, My daughter is 2.5yrs old and is having persistent cough . She coughs every hour or so for few seconds and then it atops and she coughs every night around 3 or 4 am. We are giving her tixylix. Can you please suggest the treatment Thanks

doctor1 MD

I have been told I have a chest infection I was given a dose of amoxycillian. Iam on day 5 is the course and have a tight chest, random coughing and general fatigue . Is that normal ?